# SDR AALA20140316013

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 47,772 hours, 16,558 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARROW AT RT NR 1 DOOR WORN.  REPLACED DECAL AT RT NR 1 DOOR.  OPERATIONS CHECKED  NORMAL.
